# SDR DALA2023112709726

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN SEAT TRACK X=-44.5, BTW Y =200/256. SUMMARY OF NRC 00226: CORROSION LEVEL 2. SEAT TRACK X=-44.5, BTW Y=200/256 WAS REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 5 REPAIR 5 FIG 201 SHEET 1,2,9,10,11. (LP #0081182)
